# SDR QXEA0300411

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,146 hours, 3,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HLN-ON FLIGHT NUMBER 2323, AT FL250 ENCOUNTERED MODERATE TURBULENCE FROM MOUNTAIN WAVE ACTIVITY.  FUSELAGE DOOR WARNING LIGHT ILLUMINATED AND SYSTEMS PAGE SHOWED A RED AFT PASSENGER SERVICE DOOR ON CAPTAINS SIDE.  COMPLIED WITH EMERGENCY CHECKLIST.  CLEANED ICE/WATER/DEBRIS FROM PROXIMITY SENSOR.  OPEN AND CLOSED DOOR 3-4 TIMES.  SYSTEM OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
